Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: ok to start new med while experiencing brain zaps? Conundrum

Posted by g_g_g_unit on November 11, 2010, at 17:29:01

In reply to Re: ok to start new med while experiencing brain zaps?, posted by Conundrum on November 11, 2010, at 12:18:11

>But I think GGG unit already started taking it >anyway.
>

The zaps were pretty infrequent - maybe once or twice a day. They've essentially stopped though, along with the intense nausea I was experiencing.

I took my first Stablon dose 5 minutes ago :)

 

Thread

 

Post a new follow-up

Your message only Include above post


[969801]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:g_g_g_unit thread:969560
URL: http://www.dr-bob.org/babble/20101107/msgs/969801.html